# SDR DALA13002450927

- Difficulty date: January 11, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 63,325 hours, 48,072 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOLT HOLE INSPECTION OF VERTICAL STAB, FOUND THREE HOLES DAMAGED.  DAMAGE CLEAN-UP RESULTED IN OVERSIZING HOLES LARGER THAN ALLOWED SIZE. OVERSIZED HOLES WERE REPAIRED IAW ER/A 510499-14AD, REV ORIG ASSOCIATED ER/A 14-510499 ADDED FOR AC 0927.
